It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have just been given zoloft for depression and I know this is one of the ad's that make you gain weight. I also take adderall for adhd. Does anyone else take this combo and does it help ward off the weight gain?
My son (13) has been on 30mg of regular Adderall for about 6 months and has not lost one pound! I've read just about everywhere that people taking this tend to lose weight. The reason is that it makes you feel less hungry so you don't eat as much. Not like when you take an anti-D that changes your metabolism. I took prozac for about 2 years and gained 40lbs. I didn't eat any more than usual and it is taking forever to lose the weight (down 20lbs which took about a year). I start weight watchers tomorrow - but that's another board.

If I misspoke about any of this, viewers - please let me know - I'm sure you will!
Anyone else? PLease share! mb
Zoloft makes you gain weight. Adderall makes you lose weight. Put the two together and what? Anyone? Please reply if you know.mb :)
I am on both Adderall and Zoloft and wasting away to nothing.
Maybe I'll disappear and all my troubles will be over.
My TMJ is getting seriously bad from both of them too.
And the Zoloft is supposed to help me not be "hyper-focused," but it just makes it worse.
So, don't go by me, I always react to things differently than everyone else.
[QUOTE=seriousperson]I am on both Adderall and Zoloft and wasting away to nothing.
Maybe I'll disappear and all my troubles will be over.
My TMJ is getting seriously bad from both of them too.
And the Zoloft is supposed to help me not be "hyper-focused," but it just makes it worse.
So, don't go by me, I always react to things differently than everyone else.[/QUOTE]

Do you normally have trouble with weight gain on antidepressants? Have you been on any others besides zoloft?mb
Hi! has anyone used concerta? if so, did they have a loss of appetite? because it really hasn't happened to me yet. although, I have only been taking it for 3 days. I just got diagnosed with inattentive ADD. Anyway,I haven't lost weight or anything. I don't really need to but I'm just curious. I've still been hungry a lot but in the afternoon I'm not at the starvation point if i go for many hours without food although in the evening I get starving so if anyone knows much about concerta and all the effects etc let me know! thanks!
[QUOTE=momsbrandi]Do you normally have trouble with weight gain on antidepressants? Have you been on any others besides zoloft?mb[/QUOTE]Sorry I didn't reply earlier. My Doctor added low doses of Risperidal for anxiety, which has the side effect of causing weight gain. So I'm balanced now.
hi, i currently just got perscribed to zoloft due to anxiety and depression. 2 years ago i used to be on adderall and lost a lot of weight, down to 115. I have gained about 20 pounds now and would extremely like to lose the weight again, not too mention adderall helps signifiganlty with completing and focusing on all school work. The bad thing is...it makes me in such a bad mood, it totally takes away my personality. i thought since maybe now that i am perscribed to zoloft that i wouldnt become as depressed as i do on adderall? Can i still lose weight? what are the negative side effects?





All times are GMT -7. The time now is 12:22 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!